# SDR SWAA2024030749674

- Difficulty date: February 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION - CRACK ON SUPPORT AIR DUCT BS 540+7 LBL 6.30 WL 170.65 (MARKED)<[01] REMOVED AND REPLACED LH AIR DUCT SUPPORT BRACKET IAW SRM 51-40-02 AND AIPC 36-13-01-01A;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
